MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.This report is for lot 53599ud00 & mfr number 3005094123-2023-00312 was submitted for lot number 52220ud00.
 
Event or Problem Description
The customer reported falsely elevated alinity i prolactin and provided the following example data: female patient data: customer normal values are: 5.18 - 28 ng/ml.Patient 1 initial result was 28.95 ng/ml and retest result was 19.7 ng/ml.Patient 2 initial result was 65.15 ng/ml and retest result was 28.3 ng/ml.Patient 3 initial result was 26.72 ng/ml and retest result was 19.1 ng/ml.Male data provided: customer normal values are: 3.46 - 19.40 ng/ml.The customer tested 3 male samples that were from reportedly healthy individuals and obtained the following results: 23.9, 9.67, & 19.62.No other info available for these patients.The customer reported lot 52220ud00 and lot 53599ud00 were on-board the analyzer when the discrepant results were obtained.There was no reported impact to patient management.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Return testing was completed as specimen sample was returned for testing.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review did not identify any potential nonconformances, nonconformances, or deviations associated with the complaint lot and customer reported issue.Ticket search by lot identified lot 53599ud00 did not have an increase in complaint activity, however the review of ticket and trending did not identify any trends.In house testing was performed on lot 53599ud00, which concluded testing met acceptance criteria indicating the product is performing as expected.Labeling was reviewed and was found to address the customer reported issue.Based on the available information, no systemic issue or deficiency was identified for the alinity i prolactin lot 53599ud00.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18120856
Report Number3005094123-2023-00313
Device Sequence Number18018297
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public00380740121570
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2024
Device Catalogue Number07P66-20
Device Lot Number53599UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown